# SDR UPS01437150

- Difficulty date: October 8, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BS 1350 SKIN SPLICE STRAP I/B FACE AFT UPPER BATHTUB FITTING MATING SURFACE AREA FOUND CORROSION AFTER FITTING REMOVAL.  FX BS 1350 LT AFT SPLICE ANGLE AT S29 TO 31L REPLACED PER SRM 51-10-01.
